# SDR DALA1053530909

- Difficulty date: December 29, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N909DL
- Make and model: Doug MD-88
- Aircraft serial: 49540
- Aircraft time: 61,567 hours, 48,133 cycles
- Engine: Pwa JT8D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1429 L2-3r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV4, FOUND FUSELAGE EXTERIOR STA 1429 BETWEEN L2R AND L3R SKIN CRACKED AT FASTENER.  STOP DRILLED CRACK AND REPAIR DOUBLER MADE IAW SRM 53-01, FIG 2, FABBED, LOCATED, DRILLED AND INSTALLED REPAIR DOUBLER IAW SRM 53-01, FIG 2, 51-30-5, 51-30-02.
